# SDR 95ZZZX6502

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Failed
- Location: Inst Lights
- Part time: 768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER OUTPUT TO INSTRUMENT LIGHTS.  REMOVED AND REPLACED.
